# SDR MASA200700053

- Difficulty date: January 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 19,266 hours, 19,875 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 5,009 hours, 3,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ASH 2894 PHX - CREW DISCHARGED THE CARGO FIRE BOTTLE, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A CARGO SMOKE WARNING.  MX REPLACED BOTH CARGO FIRE BOTTLES AND BOTH CARGO SMOKE DETECTORS.
